# SDR DALA2023040602713

- Difficulty date: April 4, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N950DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38690
- Aircraft time: 31,803 hours, 10,636 cycles
- System (JASC): 2210 · Autopilot System
- Part: Damper
- Condition: Odor
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4638769) BOARDING AIRCRAFT, STRONG ELECTRICAL OZONE SMELL IN COCKPIT ALSO STRONG IN FWD LAV. FOUND SMYD 2 TO BE THE SOURCE OF SMELL. NO POWER AT SYMD 2. REF LOG 4638768 FOR R/R. R/R LT & RT RECIRC FAN FILTER PER B737 AMM 21-25. RAN BOTH PACK NO SMELL.
